# SDR AALA202209060857

- Difficulty date: August 31, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737
- Aircraft serial: 30089
- Aircraft time: 58,329 hours, 24,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 4 DENTS IN SKIN ABOVE L1 DOOR, LOCATED BETWEEN BS 312 AND BS 328, AND BETWEEN S3L AND S4L. REPAIRED PER EA EA338182, EA 338182, AND SRM 53-00-03 R3.
